# SDR USAA050310

- Difficulty date: February 17, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT ANGLE CRACKED 1 INCH, TRAILING EDGE OF SUPPORT PANEL, RT WING JUST ABOVE INBOARD EDGE OF NR 5 FLAP.  FABRICATED AND INSTALLED NEW SUPPORT ANGLE PER BOEING DWG 69-47542 AND SRM 57-51-02.  (M)
